Affine arithmetic in matrix form for polynomial evaluation and algebraic curve drawing
Shou, H. H., Martin, R., Voiculescu, I., Bowyer, A. and Wang, G. J., 2002. Affine arithmetic in matrix form for polynomial evaluation and algebraic curve drawing. Progress in Natural Science, 12 (1), pp. 77-81.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
This paper shows how tight bounds for the range of a bivariate polynomial can be found using a matrix method based on affine arithmetic. Then, this method is applied to drawing an algebraic curve with a hierarchical algorithm, which demonstrates that more accurate answers can be obtained more rapidly than using conventional interval arithmetic.
|Creators||Shou, H. H., Martin, R., Voiculescu, I., Bowyer, A. and Wang, G. J.|
|Departments||Faculty of Engineering & Design > Mechanical Engineering|
Actions (login required)